# SDR DALA2021070203622

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs1629-1654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE EXTERNAL SURFACE OF THE FUSELAGE SKIN MAINTENANCE FOUND CRACKS ON S-14AR BETWEEN FRAMES 1629 -1654 AND S-13AR BETWEEN FRAMES 1654-1678. REPAIRED PER SRM 53-80-01. (LP 1857296)
